Analysis Mathematica

ISSN: 0133-3852 (Print) 1588-273X (Online)

Description

Jointly sponsored by the Russian Academy of Sciences and the Hungarian Academy of Sciences, Analysis Mathematica is primarily dedicated to problems of classical mathematical analysis, such as the differentiation and integration of functions, measure theory, analytic and harmonic functions, Fourier analysis and orthogonal expansions, approximation of functions and quadrature formulae, function spaces, and extremal problems and inequalities. The journal publishes research papers containing new, essential results with complete proofs as well as survey papers.

40 Volumes 147 Issues 823 Articles available from 1975 - 2014

Browse Volumes & Issues